Go to the main menu
Skip to content
Go to bottom
REFERENCE LINKING PLATFORM OF KOREA S&T JOURNALS
> Journal Vol & Issue
East Asian mathematical journal
Journal Basic Information
Journal DOI :
Youngnam Mathematical Society
Editor in Chief :
Volume & Issues
Volume 29, Issue 5 - Nov 2013
Volume 29, Issue 4 - Aug 2013
Volume 29, Issue 3 - Jun 2013
Volume 29, Issue 2 - Feb 2013
Volume 29, Issue 1 - Jan 2013
Selecting the target year
FOURIER-FEYNMAN TRANSFORM AND CONVOLUTION OF FOURIER-TYPE FUNCTIONALS ON WIENER SPACE
Kim, Byoung Soo ;
East Asian mathematical journal , volume 29, issue 5, 2013, Pages 467~479
DOI : 10.7858/eamj.2013.031
We develop a Fourier-Feynman theory for Fourier-type functionals
on Wiener space. We show that Fourier-Feynman transform and convolution of Fourier-type functionals exist. We also show that the Fourier-Feynman transform of the convolution product of Fourier-type functionals is a product of Fourier-Feynman transforms of each functionals.
REMARK ON THE CONTROLLABILITY FOR SEMILINEAR EVOLUTION EQUATIONS
Jeong, Jin-Mun ;
East Asian mathematical journal , volume 29, issue 5, 2013, Pages 481~489
DOI : 10.7858/eamj.2013.032
In this paper we deal with approximate controllability for semilinear system in a Hilbert space. In order to obtain the controllability, we assume that the system of the generalized eigenspaces of the principal operator is complete in the state space, which has a simple form and can be applied to many examples. Because of its simple form, some examples of controllability of the systems governed by the semilinear equations will be given.
NECESSARY CONDITIONS FOR OPTIMAL BOUNDARY CONTROL PROBLEM GOVERNED BY SOME CHEMOTAXIS EQUATIONS
Ryu, Sang-Uk ;
East Asian mathematical journal , volume 29, issue 5, 2013, Pages 491~501
DOI : 10.7858/eamj.2013.033
This paper is concerned with the necessary conditions of the optimal boundary control for some chemotaxis equations. We obtain the existence and the necessary conditions of the optimal boundary control in the space
. Moreover, under some assumptions, we show the uniqueness of the optimal control.
QUADRATIC B-SPLINE FINITE ELEMENT METHOD FOR THE BENJAMIN-BONA-MAHONY-BURGERS EQUATION
Yin, Yong-Xue ; Piao, Guang-Ri ;
East Asian mathematical journal , volume 29, issue 5, 2013, Pages 503~510
DOI : 10.7858/eamj.2013.034
A quadratic B-spline finite element method for the spatial variable combined with a Newton method for the time variable is proposed to approximate a solution of Benjamin-Bona-Mahony-Burgers (BBMB) equation. Two examples were considered to show the efficiency of the proposed scheme. The numerical solutions obtained for various viscosity were compared with the exact solutions. The numerical results show that the scheme is efficient and feasible.
THE BINOMIAL METHOD FOR A MATRIX SQUARE ROOT
Kim, Yeon-Ji ; Seo, Jong-Hyeon ; Kim, Hyun-Min ;
East Asian mathematical journal , volume 29, issue 5, 2013, Pages 511~519
DOI : 10.7858/eamj.2013.035
There are various methods for evaluating a matrix square root, which is a solvent of the quadratic matrix equation
. We consider new iterative methods for solving matrix square roots of M-matrices. Particulary we show that the relaxed binomial iteration is more efficient than Newton-Schulz iteration in some cases. And we construct a formula to find relaxation coefficients through statistical experiments.
SEDENION FUNCTIONS OF HYPERCOMPLEX VARIABLES IN THE SENSE OF CLIFFORD ANALYSIS
Park, Su Hyun ; Shon, Kwang Ho ;
East Asian mathematical journal , volume 29, issue 5, 2013, Pages 521~527
DOI : 10.7858/eamj.2013.036
The aim of this paper is to define hyperholomorphic function with sedenion variables in
and research the properties of hyperholomorphic functions of sedenion variables. We generalize the properties of hyperholomorphic functions in sedenionic analysis.
NEW FAMILY OF BINARY SEQUENCES WITH FOUR-VALUED CROSS-CORRELATION
Kim, Han-Doo ; Cho, Sung-Jin ; Kwon, Min-Jeong ; Choi, Un-Sook ;
East Asian mathematical journal , volume 29, issue 5, 2013, Pages 529~536
DOI : 10.7858/eamj.2013.037
In this paper, we find the values and the number of occurrences of each value of the cross-correlation function
, where n = 2k, s is an integer such that 2s divides k, and i is odd.
ON HÖLDER'S INEQUALITY FOR THREE SEQUENCES
Kwon, Ern Gun ; Yang, Woo In ;
East Asian mathematical journal , volume 29, issue 5, 2013, Pages 537~543
DOI : 10.7858/eamj.2013.038
Recent results of Wu and Tian on refined H
lder's inequality for two sequences are extended to the case of three sequences.
A DEFINITE INTEGRAL FORMULA
Choi, Junesang ;
East Asian mathematical journal , volume 29, issue 5, 2013, Pages 545~550
DOI : 10.7858/eamj.2013.039
A remarkably large number of integral formulas have been investigated and developed. Certain large number of integral formulas are expressed as derivatives of some known functions. Here we choose to recall such a formula to present explicit expressions in terms of Gamma function, Psi function and Polygamma functions. Some simple interesting special cases of our main formulas are also considered. It is also pointed out that the same argument can establish explicit integral formulas for other those expressed in terms of derivatives of some known functions.